EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
LOGIC CR TIB INSERT STD, SZ 5, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately one year post initial left tka, this(b)(6) male patient had a revision due to increase wear of the polyethylene insert.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device will be return.
Additional Manufacturer Narrative
After further review of additional information received the following sections d9, g3, g6, h2, h3, h6 and h9 have been updated accordingly.(h3) the revision reported may have been the result of malignment between the femoral and tibial components, third body wear, patient-related conditions, or any combination of these possibilities, which led to polyethylene wear of the tibial insert.Additionally, a contributing factor to the observed wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.